# SDR MYWA110008

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 27,941 hours, 9,936 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON RECALL PRIOR TO TAXI, AIR COND LIGHT AND 3 ZONE TEMP LIGHTS REMAINED ILLUMINATED AND WOULD NOT CLEAR USING QRH PROCEDURE.  PERFORMED BITE CHECK OF BOTH PACK CONTROLLERS AND FOUND INTERMITTENT.  BITE CHECKED PASSED AND FAULT CLEARED.  OPS CHECK NORMAL.
